MAUDE Adverse Event Report: EQUINOXE; STEMLESS HUMERAL COMP INTEGRIP, CAGE, SIZE 3

EQUINOXE; STEMLESS HUMERAL COMP INTEGRIP, CAGE, SIZE 3
Model Number 300-62-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 310-62-50, 6463624 - stemless humeral head 50mm x 16mm x beta.
 
Event or Problem Description
As reported, approximately 3 mos postop the initial ltsa, this (b)(6) y/o male patient had a failed glenoid that had been removed arthroscopically.Now, approximately 3 mos later, the patient had continued pain and opted for a full revision.A stemless shoulder was removed, and a reverse was put in its place.Patient was last known to be in stable condition following the event.Devices will not return due to hospital policy.Associated with 1038671-2021-00332.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
STEMLESS HUMERAL COMP INTEGRIP, CAGE, SIZE 3
MDR Report Key12545727
Report Number1038671-2021-00500
Device Sequence Number14437563
Product Code KWT
UDI-Device Identifier10885862536761
UDI-Public10885862536761
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K173388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-62-03
Device Catalogue Number300-62-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR